MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿SR0¿; INTRODUCER, CATHETER

ABBOTT MEDICAL FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿SR0¿; INTRODUCER, CATHETER
Model Number 406844
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a left-sided pvi/atrial fibrillation procedure, the sideport was disconnected from the device.The introducer was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 8f fast-cath introducer sheath and dilator were received for evaluation.The extension tubing had detached from the sideport of the hemostasis body.A corrective action was initiated to investigate the failure mode of the sideport detachments.

Brand Name
FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿SR0¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22143794
Report Number3005334138-2025-00314
Device Sequence Number12816081
Product Code DYB
UDI-Device Identifier05414734202930
UDI-Public(01)05414734202930(10)10511381(17)270831
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406844
Device Catalogue Number406844
Device Lot Number10511381
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown